# SDR 08FDEA01066

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361068856702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDIE CURRENT AND VISUAL INSPECTIONS INDICATE SURFACE CORROSION AT APPROX 45 PLACES ON THE SCUFF PLATE RETAINER BETWEEN FR 14B AND FR 16A; LT FWD DOOR CUTOUT.  SEE ATTACHED FOR LOCATIONS.  MARKED IN BLUE ON THE RETAINER.  REMOVED CORROSION IAW A310-SRM 53-10-18; FIG 101.  ORIGINAL MATERIAL .500. MATERIAL LOSS .010.  MATERIAL REMAINING .490.  CENTER SECTION FOUND TO BE OUT OF LIMITS DUE TO A CRACK IAW A310 SRM 53-10-18; FIG 101.  REMOVED AND REPLACED WITH NEW CENTER SECTION P/N A5361068856702; PO 611668.1 IAW A310 SRM 53-12-18; FIG 1 SHEET 2; 51-40-40; 51-40-21, PG 7; 51-21-10 AND 51-23-10.
